Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 8, 2015, 9:34 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2015, 9:34 PM CDT (02:34 UTC)
- Expired
- May 9, 2015, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1762 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
357
WGUS54 KFWD 090234
FFWFWD
TXC097-090530-
/O.NEW.KFWD.FF.W.0033.150509T0234Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 934 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MUENSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
3375 9718 3343 9733 3344 9749 3391 9748
3392 9748 3389 9745 3383 9746 3382 9738
3388 9733 3386 9733 3389 9731 3386 9726
3390 9725 3392 9721
$$
752 follow-up statements
305
WGUS74 KFWD 090459
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT FRI MAY 8 2015
TXC097-090530-
/O.CON.KFWD.FF.W.0033.000000T0000Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1159 PM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
WESTERN COOKE COUNTY...
AT 1157 PM CDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAS MOVED
OUT OF THE WARNING AREA. HOWEVER...HIGH WATER AND FLOODED
STREAMS...CREEKS AND LOW LYING AREAS WILL REMAIN A PROBLEM FOR A
WHILE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MUENSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
3375 9718 3343 9733 3344 9749 3391 9748
3392 9748 3389 9745 3383 9746 3382 9738
3388 9733 3386 9733 3389 9731 3386 9726
3390 9725 3392 9721
$$
75490
WGUS74 KFWD 090526
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT SAT MAY 9 2015
TXC097-090531-
/O.EXP.KFWD.FF.W.0033.000000T0000Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1226 AM CDT SAT MAY 9 2015
...THE FLASH FLOOD WARNING FOR WESTERN COOKE COUNTY WILL EXPIRE AT
1230 AM CDT...
SOME MODERATE RAIN WILL CONTINUE TO FALL ACROSS PORTIONS OF WARNING
AREA THROUGH 130 AM...BUT ADDITIONAL FLASH FLOODING IS NOT EXPECTED.
HOWEVER...RESIDUAL HIGH WATER...FULL STREAMS AND CREEKS WILL
CONTINUE FOR A WHILE BEFORE RECEDING.
PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
3375 9718 3343 9733 3344 9749 3391 9748
3392 9748 3389 9745 3383 9746 3382 9738
3388 9733 3386 9733 3389 9731 3386 9726
3390 9725 3392 9721
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:31 PM CDT, 3 minutes earlier.
Area forecast discussion, May 8, 9:31 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 931 PM CDT FRI MAY 8 2015 .UPDATE... BUSY NIGHT WITH SEVERE THUNDERSTORMS AND FLASH FLOODING. HAVE ADJUSTED POPS TO BETTER MATCH WHERE CURRENT AND EXPECTED CONVECTION WILL OCCUR THROUGH THE OVERNIGHT HOURS. HAVE ADDED YOUNG AND PALO PINTO COUNTIES TO THE FLASH FLOOD WATCH AREA THROUGH LATE TONIGHT. KFWS 88D VAD PROFILE AND EVENING FWD SOUNDING CONTINUES TO SHOW DEEP SOUTHERLY TRANSPORT OF RICH MOISTURE OVER THE REGION...THUS STRONG STORMS WITH HEAVY RAIN SHOULD CONTINUE THROUGH MIDNIGHT...THEN MOSTLY MODERATE RAIN AND SOME CONVECTION LATE TONIGHT THROUGH SATURDAY MORNING AS SHORT WAVE LIFT WEAKENS. WILL BE WORKING TORNADO WATCH 146 THE REST OF THE SHIFT AND MAY PULL COUNTIES IF THE THREAT WANES BEFORE IT EXPIRES AT 3 AM. OTHERWISE...THE TORNADO THREAT IS WANING BUT THE SEVERE HAIL THREAT...AND MAYBE A WIND THREAT...WILL CONTINUE WEST OF THE METROPLEX A FEW MORE HOURS. IF THE WEST END OF THE STORMS LAYS DOWN WEST TO EAST ALONG/NORTH I-20...THEN THE FLASH FLOOD THREAT WOULD INCREASE GOING THROUGH MIDNIGHT. 75 && .AVIATION... /ISSUED 700 PM CDT FRI MAY 8 2015/ /00Z TAFS/ CONCERNS CONTINUE REGARDING CONVECTIVE TIMING AND MAIN WINDOW FOR TSRA ACROSS DFW METRO TERMINALS. IN ADDITION...THE CONVECTION IS MAKING TIMING MVFR CIGS BACK INTO THE REGION DIFFICULT DUE TO MIXING FROM STORMS. A LITTLE PATCHY HIGH MVFR WAS AROUND KGKY...HOWEVER WE EXPECT VFR CIGS TO PREVAIL TO 04Z-05Z WITH MVFR CIGS PREVAILING UNTIL AFTER 18Z SATURDAY. INFLOW INTO STORMS TO THE NORTHWEST HAVE RESULTED IN GUSTY SE WINDS AROUND 15 KTS...THOUGH GUSTS SHOULD SETTLE BY 02Z-03Z UNTIL THUNDERSTORMS ARRIVE. WE WILL HAVE A BETTER WINDOW FOR THE TEMPO GROUP FOR STORMS AS THE SYSTEM EVOLVES...AS EVEN HIGH RES MODELS HAVE STRUGGLED WITH CONVECTIVE EVOLUTION AND TIMING THE PAST SEVERAL DAYS. OVERNIGHT AND SATURDAY MORNING...WILL CARRY SOME -RA/-SHRA WITH VCTS REMAINING...AS MID LEVEL LAPSE RATES REMAIN HIGH. OTHERWISE...AFTERNOON COMPLEX OF STORMS NEAR WACO HAS MOVED NORTHEAST OF THE TERMINAL. VFR HIGH CIGS SHOULD LAST TIL 02Z-03Z AT WHICH TIME MVFR CIGS RETURN WITH THE LLJ INCREASING ACROSS THE AREA. ELEVATED -RA/-SHRA AND VCTS WILL RETURN DURING THE LATER OVERNIGHT HOURS AND SATURDAY MORNING AS A SHORTWAVE MOVES ACROSS. 05/ && .PREV DISCUSSION... /ISSUED 349 PM CDT FRI MAY 8 2015/ THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT. THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING. NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE... INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF THE CWA. THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE- FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL OCCURS TONIGHT AND SATURDAY. THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS THROUGH THE END OF THE WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 81 70 82 65 / 60 60 60 80 70 WACO, TX 70 83 69 81 67 / 40 50 50 70 70 PARIS, TX 69 79 70 80 65 / 60 50 60 80 70 DENTON, TX 69 78 69 77 59 / 70 60 60 80 70 MCKINNEY, TX 70 80 68 82 64 / 60 60 60 80 70 DALLAS, TX 72 80 71 82 67 / 60 60 60 80 70 TERRELL, TX 71 81 70 84 69 / 50 50 60 80 70 CORSICANA, TX 71 83 72 83 68 / 40 40 40 70 70 TEMPLE, TX 71 84 71 83 70 / 40 40 40 70 70 MINERAL WELLS, TX 68 81 70 78 61 / 80 60 60 70 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR TXZ091>095-100>104- 115-116. AREAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ145-159- 161. && /75
Hazardous weather outlook, May 8, 3:44 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT FRI MAY 8 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTH TEXAS. SEVERE WEATHER WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND ISOLATED TORNADOES ARE THE THREATS. THE GREATEST THREAT FOR FLASH FLOODING WILL CONTINUE TO BE ALONG AND NORTH OF I-20 TO THE RED RIVER WHERE GROUNDS ARE ALREADY SATURATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY. SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME. SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING. JLDUNN
In the hours before
Special weather statement, May 8, 6:24 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI MAY 8 2015
TXZ145-090015-
HILL TX-
624 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 715 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG WINDS OVER HILL
COUNTY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...HUBBARD...BLUM...COVINGTON...BYNUM...
CARL'S CORNER...ABBOTT...MOUNT CALM...MALONE...PENELOPE AND AQUILLA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 355 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 378.
LAT...LON 3171 9693 3186 9704 3178 9723 3214 9749
3215 9747 3217 9746 3226 9708 3206 9694
3206 9692 3182 9672
TIME...MOT...LOC 2323Z 195DEG 17KT 3197 9704
JLDUNNSpecial weather statement, May 8, 6:44 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT FRI MAY 8 2015
TXZ092>094-090030-
GRAYSON TX-COOKE TX-FANNIN TX-
644 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...EASTERN COOKE AND
NORTHWESTERN FANNIN COUNTIES UNTIL 730 PM CDT...
AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITEWRIGHT TO 8 MILES
NORTH OF SANGER...AND MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...BONHAM...WHITESBORO...VAN
ALSTYNE...HOWE...POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...ECTOR...CALLISBURG...KNOLLWOOD...
RAVENNA...DORCHESTER AND LAKE KIOWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 484 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3382 9676 3392 9667 3390 9659
3385 9663 3378 9643 3369 9635 3377 9629
3375 9619 3384 9615 3384 9606 3343 9634
3345 9729 3373 9717 3372 9716 3373 9709
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 2343Z 205DEG 36KT 3347 9641 3349 9719
JLDUNNSpecial weather statement, May 8, 6:47 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAY 8 2015
TXZ094-095-090030-
LAMAR TX-FANNIN TX-
647 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 730 PM CDT...
AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONEY GROVE...OR 18 MILES WEST OF PARIS...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONEY GROVE...DODD CITY AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3393 9556 3387 9555 3349 9578 3356 9617
3388 9592 3384 9583 3386 9581 3384 9577
3385 9576 3388 9576 3390 9575 3388 9570
3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 2347Z 206DEG 26KT 3366 9586
JLDUNNLocal storm report, May 8, 7:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST BOWIE 33.57N 97.85W
05/08/2015 M66 MPH MONTAGUE TX ASOS
66 MPH WIND GUST MEASURED BY THE BOWIE, TX AUTOMATED
WEATHER OBSERVATION SYSTEMLocal storm report, May 8, 8:02 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 8 W GRAHAM 33.10N 98.74W
05/08/2015 E1.75 INCH YOUNG TX EMERGENCY MNGR
GLF BALL HAIL 8 W OF GRAHAM ON FM 3109Local storm report, May 8, 9:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 3 NW BRECKENRIDGE 32.78N 98.94W
05/08/2015 E1.50 INCH STEPHENS TX EMERGENCY MNGR
PING PONG SIZE HAIL ON THE EAST SIDE OF HUBBARD CREEK
LAKE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| May 8, 7:05 PM CDT | Tornado Warning | FWD | Young | 43 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| May 8, 7:10 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 58 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 8, 7:38 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| May 8, 7:44 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| May 8, 7:54 PM CDT | Tornado Warning | FWD | Montague | 15 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 59 min |
| May 8, 8:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 62 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 8, 10:07 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 26 min |
| May 8, 10:32 PM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| May 8, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 8, 10:36 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 62 min |
| May 8, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 8, 11:47 PM CDT | Special Weather Statement | FWD | Lamar | 43 min |
| May 8, 11:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 9, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 39 min |
| May 9, 3:08 AM CDT | Areal Flood Warning | FWD | Stephens | 6 hr |
| May 9, 5:46 AM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 9, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 9, 6:43 AM CDT | Special Weather Statement | FWD | Jack | 47 min |
| May 9, 6:54 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 50 min |
| May 9, 7:37 AM CDT | Special Weather Statement | FWD | Montague | 38 min |
| May 9, 8:09 AM CDT | Special Weather Statement | FWD | Montague | 51 min |
| May 9, 8:33 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 9, 8:37 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| May 9, 9:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 9, 9:14 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 9, 9:20 AM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Collin | 3 days |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| May 9, 9:49 AM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 9, 10:06 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| May 9, 10:23 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 67 min |
| May 9, 10:26 AM CDT | Flash Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 6 hr |
| May 9, 10:31 AM CDT | Areal Flood Warning | FWD | Wise | 119 min |
| May 9, 11:44 AM CDT | Special Weather Statement | FWD | Fannin | 61 min |
| May 9, 12:11 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 9, 12:19 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 9, 12:25 PM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 45 min |
| May 9, 1:19 PM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 2:06 PM CDT | Special Weather Statement | FWD | Grayson | 39 min |
| May 9, 2:35 PM CDT | Areal Flood Advisory | FWD | Lamar | 115 min |
| May 9, 3:14 PM CDT | Areal Flood Warning | FWD | Fannin | 3 hr |
| May 9, 3:18 PM CDT | Areal Flood Advisory | FWD | Wise | 117 min |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Collin | 51 hr |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| May 9, 4:26 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 9, 4:28 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 9, 4:34 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| May 9, 4:46 PM CDT | Tornado Warning | FWD | Eastland | 29 min |
| May 9, 4:47 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 9, 4:55 PM CDT | Tornado Warning | FWD | Cooke | 35 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 9, 5:28 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Eastland | 33 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Cooke | 22 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 9, 5:58 PM CDT | Tornado Warning | FWD | Young | 32 min |
| May 9, 5:59 PM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| May 9, 6:06 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 66 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.